# SDR CA121009012

- Difficulty date: October 3, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC3
- Engine: Walter M601E11
- Propeller: Aviapp V508EAG
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bracket
- Part number: NSJ78161
- Condition: Broken
- Location: Float
- Part time: 573 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE PART DESCRIBED IS A FLYING WIRE ATTACHMENT AT THE BASE OF THE LT FLOAT REAR STRUT POSITION.  BEFORE THE FIRST FLIGHT OF THE DAY 1.  PILOTS NOTICED THE LT REAR FLYING WIRE HANGING LOOSE.  THE PILOT THAT FLEW THE ACFT LAST NOTED, HEARD A NOISE DURING CRUISE FLIGHT AND THOUGHT IT MIGHT HAVE BEEN A BIRD STRIKING THE AIRPLANE.  AFTER SEEING THE BROKEN PART, IT WAS ASSUMED THAT THE NOISE HE HEARD WAS THE FLYING WIRE BRACE COMPLETELY BREAKING OFF AT THE BASE OF THE FITTING.
